MAUDE Adverse Event Report: O&M HALYARD, INC. FLUIDSHIELD FOG-FREE PROCEDURE MASK WITH SO SOFT LINING AND EARLOOPS ORANGE; ICP FACIAL PROTECTION

O&M HALYARD, INC. FLUIDSHIELD FOG-FREE PROCEDURE MASK WITH SO SOFT LINING AND EARLOOPS ORANGE; ICP FACIAL PROTECTION
Model Number 47107
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated it is difficult to breathe in because of the 3 layer thickness.Additional information was requested about this incident but not received.No further information provided.
 
Additional Manufacturer Narrative
The product involved in this complaint was not returned.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evalation.The investigation was performed per information provided by the customer.A sample, photo or lot number was not available to perform an evaluation.We were unable to review the device history record for this complaint given the reporter did not provide a complaint lot number.We reached out to the customer for additional information and the reporter has not responded.Based on the information available and investigation performed, a root cause was not identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or caused serious injury.H3 other text : device not returned.

Brand Name
FLUIDSHIELD FOG-FREE PROCEDURE MASK WITH SO SOFT LINING AND EARLOOPS ORANGE
Common Device Name
ICP FACIAL PROTECTION
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30087
8287820529
MDR Report Key18171838
Report Number9616096-2023-00086
Device Sequence Number7687592
Product Code FXX
UDI-Device Identifier30680651471070
UDI-Public30680651471070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number47107
Device Catalogue Number991047107
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown